Open Access
Translator Disclaimer
2011 Local Existence and Global Continuation for Some Partial Functional Integrodifferential Equations
K. Ezzinbi, S. Ghnimi
Afr. Diaspora J. Math. (N.S.) 12(1): 34-45 (2011).

Abstract

In this work, we study the local existence of mild solutions for some partial functional integrodifferential equations. We suppose that the linear part has a resolvent operator in the sense of Grimmer [13]. The nonlinear part is just assumed to be continuous. We have also that the solution may blow up in finite time. An application is provided to illustration.

Citation

Download Citation

K. Ezzinbi. S. Ghnimi. "Local Existence and Global Continuation for Some Partial Functional Integrodifferential Equations." Afr. Diaspora J. Math. (N.S.) 12 (1) 34 - 45, 2011.

Information

Published: 2011
First available in Project Euclid: 11 August 2011

zbMATH: 1246.34074
MathSciNet: MR2826840

Subjects:
Primary: 34K40
Secondary: 47D06 , 47G10 , 47G20 , 47H10

Keywords: Compact resolvent operator , Mild solutions , Partial functional integrodifferential equations , Schauder fixed point theorem

Rights: Copyright © 2011 Mathematical Research Publishers

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.12 • No. 1 • 2011
Back to Top